MAUDE Adverse Event Report: STRYKER SPINE-FRANCE NAVIGATOR 11MM X 26MM X 0DEG; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-FRANCE NAVIGATOR 11MM X 26MM X 0DEG; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48392110
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
Date of Event 01/09/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cage broke off of inserter and was fixated 2/3 at l4/l5 of the patients spine.
 
Additional Manufacturer Narrative
Risk assessment; the device is still implanted and no lot number is available.Therefore, device evaluation, complaint history review and device history review could not be performed.The root cause of the reported event could not be determined without device evaluation.
 
Event or Problem Description

Brand Name
NAVIGATOR 11MM X 26MM X 0DEG
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6302509
Report Number0009617544-2017-00048
Device Sequence Number16387508
Product Code MAX
UDI-Device Identifier07613252252269
UDI-Public(01)07613252252269
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K100865
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48392110
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/09/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/03/2017
Supplement Report FDA Received Date05/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR